# SDR SWAA2023041125140

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 31,947 hours, 14,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A HANDSET INTERMITTENT<[01] FWD HANDSET OK; FOUND TO BE MEGAPHONE INOP. R&R MEGAPHONE PER AMM 25-64-00
